# SDR AALA20151214005

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 64,155 hours, 22,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENG START FOR TAXI, FLIGHT ATTENDANT REPORTED A STRONG ELEC SMELL THROUGHOUT THE ENTIRE CABIN.  ACCOMPLISHED MCM CARD 05-96-70, TROUBLESHOOT CABIN AIR QUALITY, & CARD 05-96-70, RB 211 CABIN ODOR TROUBLESHOOTING.  R & R RECIRCULATION AIR FILTER.
